(23.21.4.239)
Users online: 1278    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 4
First page : ( 626) Last page : ( 632)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00106.1

Deriving Shape Functions for 12-noded quartic serendipity element and verified two verification conditions

Reddaiah P*

Professor of Mathematics, Global College of Engineering and Technology, Kadapa, Andhra Pradesh, India

*Corresponding Author E-mail: reddaiah123@yahoo.co.in

Online published on 12 June, 2018.

Abstract

In this paper, I derived shape functions for 12-noded quartic serendipity element by using natural Co-ordinate system and also I verified two verification conditions for shape functions. First verification condition is sum of all the shape functions is equal to one and second verification condition is each shape function has a value of one at its own node and zero at the other nodes. For computational purpose we use Mathematica 4 Software [3].

Top

Keywords

Serendipity quartic element, Natural Co-ordinate system, Shape functions, 12-noded, Mathematica 4 Software.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
445,540,028 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.